Ask a Pharmacist Expert Forum
prednisone
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

prednisone

what does prednisone do to the body that causes it to swell up / or why does the body swell in response to prednisone?  
Age
:  
32
Sex
:  
Female
Weight
:  
150
Current Medications
:  
prednisone 10mg
levothyroxine 175mcg
elavil 5mg (supposed to be taking 10, but only take half so i can function)
Medical Conditions
:  
undifferentiated auto immune disorder
hypythyroid
reynauds
sjorgens
neuropathies (shoulder & legs)
669815_tn?1225654838
Prednisone itself causes retention of salt and fluid in your body therefore causing possible swelling and weight gain.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank